MathSciNet Relay Station
MathSciNet bibliographic data
MR2813371 14N05 (14J25)
Rammea, L. V.; Sankaran, G. K. Boundedness for surfaces in weighted projective 4-spaces. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3393–3403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement